# SDR SWIA201024253

- Difficulty date: May 20, 2010
- Submitted: May 23, 2010
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 19,091 hours, 13,560 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00748
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE REPORTED IN AFT CABIN.  REPLACED RIGHT ACM.  (FLT 4574)  P/N OFF: GG670-95009-1, S/N OFF: 00748.
